# SDR MALA954304

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3144 - AFTER TAKEOFF FROM DTW, THE NR 1 ALTIMETER AND ALTITUDE ALERTER FLAGGED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, THE NR 1 ALTIMETER WAS REPLACED.  SYSTEM OPERATED SATISFACTORILY.  (Z)
